# SDR 96ZZZX6172

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300013
- Condition: Cracked
- Location: Rud Lt Side Le
- Part time: 1,035 hours
- Component: 553300095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF BOTTOM L/E SKIN HAS A 1 INCH HORIZONTAL CRACK ALONG THE RIVET LINE.  THIS IS THE SAME AREA OF MANY OTHER RUDDERS, AND IS THE EIGHTH (8) OCCURRENCE OF THIS PROBLEM.
